Mohammed, Alip
Mohammed, Alip
Department of Mathematics, Khalifa University, Abu Dhabi, UAE
Verified email at ku.ac.ae - Homepage
Title
Cited by
Cited by
Year
Wavelet Multipliers on
Y Liu, A Mohammed, MW Wong
Proceedings of the American Mathematical Society, 1009-1018, 2008
102008
The Schwarz problem for analytic functions in torus-related domains
H Begehr, A Mohammed
Applicable Analysis 85 (9), 1079-1101, 2006
102006
Solutions of the Riemann-Hilbert-Poincaré problem and the Robin problem for the inhomogeneous Cauchy-Riemann equation
A Mohammed, MW Wong
Proceedings. Section A, Mathematics-The Royal Society of Edinburgh 139 (1), 157, 2009
92009
Lp (R) boundedness and compactness of localization operators associated with the Stockwell transform
Y Liu, A Mohammed
Rend. Sem. Mat. Univ. Pol. Torino 67 (2), 203-214, 2009
72009
The Riemann–Hilbert problem for certain poly domains and its connection to the Riemann problem
A Mohammed
Journal of mathematical analysis and applications 343 (2), 706-723, 2008
72008
The Neumann problem for the inhomogeneous pluriharmonic system in polydiscs
A Mohammed
Complex Methods for Partial Differential Equations, 155-164, 1999
71999
The torus related Riemann problem
A Mohammed
Journal of mathematical analysis and applications 326 (1), 533-555, 2007
62007
Boundary value problems of complex variables
A Mohammed
62003
Optimization of corona ring design for a 400KV non-ceramic insulator
A Murawwi, E.A.a, Mohammed, A.b, Alip, Z.b, Ei-Hag
10.1109/EIC.2013.6554269, 370-373, 2013
5*2013
Schwarz, Riemann, Riemann-Hilbert Problems and Their Connections in Polydomains
A Mohammed
Pseudo-Differential Operators: Complex Analysis and Partial Differential …, 2009
52009
Rihaczek transform and pseudo-differential operators
A Mohammed, MW Wong
Pseudo-differential operators: partial differential equations and time …, 2007
52007
The Riemann-Hilbert-Poincaré problem for holomorphic functions in polydiscs
A Mohammed
Progress in Analysis: (In 2 Volumes), 721-727, 2003
32003
The neumann problem for inhomogeneous cauchy-riemann systems in a polydisc
A Mohammed
Complex Variables and Elliptic Equations 45 (3), 247-262, 2001
32001
The classical and the modified Neumann problems for the inhomogeneous pluriholomorphic system in polydiscs
A Mohammed
Zeitschrift für Analysis und ihre Anwendungen 19 (2), 539-552, 2000
32000
On boundary control of the Poisson equation with the third boundary condition
AlipMohammed, AmjadTuffaha
Journal of Mathematical Analysis and Application, 2017
2*2017
Eigenvalues of holomorphic functions for the third boundary condition
A Mohammed, D Siginer, F Akyildiz
Quarterly of Applied Mathematics 73 (3), 553-574, 2015
22015
Sampling and pseudo-differential operators
A Mohammed, MW Wong
New Developments in Pseudo-Differential Operators, 323-332, 2008
22008
Solutions of Robin problems for overdetermined inhomogeneous Cauchy–Riemann systems on the unit polydisc
A Mohammed, MW Wong
Complex Analysis and Operator Theory 4 (1), 39-53, 2010
12010
The classical and the modified Dirichlet problem for the inhomogeneous pluriholomorphic system in polydiscs
A Mohammed
Complex Variables and Elliptic Equations 45 (3), 213-246, 2001
12001
Study of the Effectiveness of Ledipasvir/Sofosbuvir Treatment Regimen in Patients with Chronic Hepatitis C Virus (HCV) Infection
ALIA GHWEIL, ESB SHAMARDAN, AM MOHAMMED, HA OSMAN
The Medical Journal of Cairo University 88 (March), 903-906, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20